Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A remark on the Hausdorff-Young inequality

Author: Per Sjölin
Journal: Proc. Amer. Math. Soc. 123 (1995), 3085-3088
MSC: Primary 42A16
MathSciNet review: 1273525
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We shall prove a sharp Hausdorff-Young inequality of Beckner type for functions on $ \mathbb{T}$ with small support.

References [Enhancements On Off] (What's this?)

  • [1] M. E. Andersson, Local variants of the Hausdorff-Young inequality, Part of Thesis, Uppsala University, 1993; Analysis, Algebra and Computers in Mathematical Research (Gyllenberg and Persson, eds.), Proc. of the 21st Nordic Congress of Mathematicians, Marcel-Dekker, New York, 1994, p. 25-34. MR 1280935 (95i:42009)
  • [2] K. I. Babenko, An inequality in the theory of Fourier integrals, Amer. Math. Soc. Transl. Ser. 2, vol. 44, Amer. Math. Soc., Providence, RI, 1962, pp. 115-128. MR 0138939 (25:2379)
  • [3] W. Beckner, Inequalities in Fourier analysis, Ann. of Math. (2) 102 (1975), 159-182. MR 0385456 (52:6317)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A16

Retrieve articles in all journals with MSC: 42A16

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society